# SDR 9503529970

- Difficulty date: March 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9334
- Make and model: Doug DC-9-31
- Aircraft serial: 47247
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seals
- Condition: Failed
- Location: Supply Duct
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED DURING CLIMB-OUT.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED PERI SEALS ON SUPPLY DUCT GOING TO WING ANTI-ICE.  ALSO, REPLACED BAD NUT AND SECURED CLAMP ON UPSTREAM SIDE OF AUGMENTATION VALVE.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
